# SDR A6WA2020022547200

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008219
- Condition: Cracked
- Location: Bs 621
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AWAC JOB CARD 4EOAWA21045-E17/003/453 MODIFICATION OF THE REAR PRESSURE BULKHEAD WEB FS621.00 USING GREO 601R-53-61-1240 REV. D.  "AIRCRAFT REMOVED FROM SERVICE"  MODIFIED REAR PRESSURE BULKHEAD FS621 IAW GREO 601R-53-61-1240 REV. D.
